International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 1, Pages 15-28
Growth of entire functions with some univalent Gelfond-Leontev derivatives
Department of Mathematics, Indian Institute of Technology, Kanpur, Kanpur 208016, India
Received 2 December 1985; Revised 21 July 1986
Copyright © 1989 G. P. Kapoor et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This article has no abstract.